# SDR 6CBA20130111128

- Difficulty date: November 1, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N913AF
- Make and model: Pilats PC1247
- Aircraft serial: 1013
- Aircraft time: 3,179 hours, 3,430 cycles
- Engine: Pwa PT6A67
- Engine time: 3,179 hours
- Propeller: Hartzl HCE4A3D
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Component: Horizontal Stab, Pilats
- Component part number: 5551012037
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT HORIZONTAL STABILIZER HAD DAMAGE ON THE L/E REQUIRING A MAJOR REPAIR.  THE DAMAGE WAS 6" IN LENGTH, AND LOCATED 1.5 FT FROM THE STABILIZER ROOT.  THE DAMAGED SKIN WAS CUT OUT, THE SURROUNDING STRINGER AND RIB STRUCTURE WAS INSPECTED WITH NO FURTHER DAMAGE NOTED.  AN INTERNAL DOUBLER AND PATCH REPAIR WAS USED TO REPAIR THE STABILIZER IAW THE SRM DOCUMENTS 02305, REV 8, CHAP 12-B-55-00-00-00A-661A-A AND 12-B-57-00-00-00A-664A-A.  REPAIR RM 06361, PART 3.
